MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 12CM IQ STANDARD; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 12CM IQ STANDARD; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025S307
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure the patient received a third degree burn from the sonopet tip.The burn was excised and treated with monocryl.The procedure was completed successfully without a clinically significant delay.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation device is available for return.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not available for return.
 
Event or Problem Description

Brand Name
12CM IQ STANDARD
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key17343249
Report Number3015967359-2023-01455
Device Sequence Number6913119
Product Code LFL
UDI-Device Identifier37613327422468
UDI-Public37613327422468
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue Number550025S307
Device Lot Number22299037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown